[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Blisters, ACK!


It may not be an allergic reaction that is causing the blisters.  I had the 
same problem and it was caused by the actual removal of the tape from the 
skin. Try removing the set with an adhesive remover such as Unisolve.

Tnx, Corky

At 04:47 PM 3/31/01 -0500, you wrote:
>Hi y'all!
>Thanks for the advice!  Boy, there are soo many different advice.  I am using
>Sof-Set infusion set.  I am afraid to use Sils because it is being inserted
>manually.  Funny thing is that the sites on the right side of my belly button
>is fine.  Only on the left side, it blisters only twice.  I had the Sof-Set
>inserted on the left side about 4 to 5 times.  Out of 4 to 5 times, only two
>sites are blistered.  The most weird thing is that when I was on saline with
>the pump for a week.  I had no reaction like that.  This is what baffles me.
>Just now, my diabetes educator told me to try Skin Prep.  I am going to try
>it now and I will let ya know how it is.
>dx 12/31/92
>pump 03/21/01
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml